Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Systems of nonlinear Volterra equations with positive definite kernels


Author: Olof J. Staffans
Journal: Trans. Amer. Math. Soc. 228 (1977), 99-116
MSC: Primary 45D05
DOI: https://doi.org/10.1090/S0002-9947-1977-0463831-X
MathSciNet review: 0463831
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the boundedness and the asymptotic behavior of the solutions of a nonlinear, $ {{\mathbf{R}}^n}$-valued Volterra equation with a positive definite kernel, generalizing earlier scalar results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45D05

Retrieve articles in all journals with MSC: 45D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0463831-X
Article copyright: © Copyright 1977 American Mathematical Society